# SDR DALA2016122410116

- Difficulty date: December 23, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,895 hours, 27,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 150-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 150 TO 200 LBL 7 CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-30-01 AND DWG 9936534.
